# SDR SWIA202053968

- Difficulty date: November 9, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 35,063 hours, 30,470 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Bent
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR (P/N 601R10851-3 SRM 57-21-07, FIG 4 ITEM 11) LOWER FLANGE BETWEEN WS 371.00-WS 377.00 IS BENT 0.200" UPWARD ALONG 2.20" SPANWISE.  CLASSIFIED AS MAJOR REPAIR M-337 INITIATED.  FILED CLOSED.  REPAIR OF REAR SPAR LOWER FLANGE PERFORMED BY MHIRJ MRT PERSONNEL, PER REO.  COMPLIED WITH TASK CARD AND FORM M-337.
